MAUDE Adverse Event Report: STRYKER SPINE-US REFLEX-HYBRID 1 LEVEL ACP SIZE 16MM; APPLIANCE, FIXATION, SPINAL INTERLAMINAL

STRYKER SPINE-US REFLEX-HYBRID 1 LEVEL ACP SIZE 16MM; APPLIANCE, FIXATION, SPINAL INTERLAMINAL
Model Number 48651116
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Information (3190)
Date of Event 06/07/2019
Type of Reportable Event Malfunction
Event or Problem Description
Stryker was informed of a possible event involving this device.Additional details have not yet been made available.A supplemental report will be filed upon receipt of additional information.
 
Event or Problem Description
Stryker was informed of a possible event involving this device.Additional details have not yet been made available.A supplemental report will be filed upon receipt of additional information.Upon further review, it has been determined that this is a duplicate of report 0009617544-2019-00085.
 
Additional Manufacturer Narrative
Corrected data: upon further review, it has been determined that this is a duplicate of report 0009617544-2019-00085.

Brand Name
REFLEX-HYBRID 1 LEVEL ACP SIZE 16MM
Common Device Name
APPLIANCE, FIXATION, SPINAL INTERLAMINAL
Manufacturer (Section D)
STRYKER SPINE-US
2 pearl court
allendale NJ 07401
MDR Report Key8760941
Report Number0009617544-2019-00084
Device Sequence Number1904904
Product Code KWQ
UDI-Device Identifier04546540534736
UDI-Public04546540534736
Combination Product (Y/N)N
PMA/510(K) Number
K063430
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/29/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number48651116
Device Catalogue Number48651116
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/07/2019
Supplement Date Received by Manufacturer06/07/2019
Initial Report FDA Received Date07/03/2019
Supplement Report FDA Received Date07/29/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1